# SDR BUEA634C3309

- Difficulty date: March 4, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N259AD
- Make and model: Airbus A319-112
- Aircraft serial: 1963
- Aircraft time: 14,732 hours, 6,276 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 431304
- Condition: Sheared
- Location: Mlg Wheel
- Component: Wheel, Bfgoodrich
- Component part number: 315301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN LANDING GEAR WHEEL HAS THROUGH BOLT SHEARED OFF.  REPLACED WHEEL ASSEMBLY WITH OVERHAULED UNIT.
